MathSciNet Relay Station
MathSciNet bibliographic data
MR231188 (37 #6743) 46.35
Lindenstrauss, J.; Pełczyński, A. Absolutely summing operators in $L\sb{p}$-spaces and their applications. Studia Math. 29 1968 275–326.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement